Nilpotents and congruences on semigroups of transformations with fixed rank

Robert Sullivan, M.P.O. Marques-Smith

    Research output: Contribution to journalArticle

    4 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)399 - 412
    JournalPROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS
    Volume125A
    Publication statusPublished - 1995

    Cite this

    @article{2b204a31a45a41928008ce9c52927427,
    title = "Nilpotents and congruences on semigroups of transformations with fixed rank",
    author = "Robert Sullivan and M.P.O. Marques-Smith",
    year = "1995",
    language = "English",
    volume = "125A",
    pages = "399 -- 412",
    journal = "PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH: SECTION A MATHEMATICS",
    issn = "0308-2105",
    publisher = "Cambridge University Press",

    }

    Nilpotents and congruences on semigroups of transformations with fixed rank. / Sullivan, Robert; Marques-Smith, M.P.O.

    In: PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, Vol. 125A, 1995, p. 399 - 412.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Nilpotents and congruences on semigroups of transformations with fixed rank

    AU - Sullivan, Robert

    AU - Marques-Smith, M.P.O.

    PY - 1995

    Y1 - 1995

    M3 - Article

    VL - 125A

    SP - 399

    EP - 412

    JO - PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH: SECTION A MATHEMATICS

    JF - PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH: SECTION A MATHEMATICS

    SN - 0308-2105

    ER -